# SDR HNAA9891047

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910HA
- Make and model: Dhav DHC8102
- Aircraft serial: 022
- System (JASC): 5260 · Entrance Stairs
- Part: Lock Assy
- Part number: 4323
- Condition: Failed
- Location: Cockpit
- Part time: 33,896 hours
- Component: Adams
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3162 - GSO-DCA - COCKPIT DOOR DOES NOT OPEN, LATCH ASSY INTERMITTENTLY STICKS.  INSPECTED DOOR LATCH ASSY AND STRIKER PLATE FOR DEFECTS, NONE FOUND.  COULD NOT DUPLICATE.  (M)
